# SDR SWAA2022030745902

- Difficulty date: April 20, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 55,870 hours, 32,984 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BETWEEN STA 727D AND 767 R/H Z ANGLE IS CORRODED IN SEVERAL AREAS TOP AND BOTTOM SIDES AS MARKED / REMOVED AND REPLACED Z ANGLE; AFT CARGO STA 727 TO 767 R/H IAW BOEING DWG 146A7502 SHT 2 REV: A. REMOVED CORROSION IAW SRM 51-10-02-0G-0 ON Z ANGLE STA 727D+0 767 RH. ORIGINAL .040' REMAIN .033 LOSS .007 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.
